AIMS Mathematics, 2020, 5(2): 1001-1010. doi: 10.3934/math.2020069.

Research article Special Issues

Export file:


  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text


  • Citation Only
  • Citation and Abstract

Optical solitons for Triki-Biswas equation by two analytic approaches

1 Department of Mathematics, Sun Yat-sen University, Guangzhou 510275, P. R. China
2 Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah 21589, Saudi Arabia
3 Department of Mathematics, Firat University, 23119 Elazig, Turkey
4 Department of Mathematics, Cankaya University, Ankara, Turkey
5 Institute of Space Sciences, Magurele, Romania

Special Issues: Recent Advances in Fractional Calculus with Real World Applications

The present study is devoted to using two analytic approaches to study the Triki-Biswas equation (TBE). The TBE model plays a vital role in propagation of short pulses of width around regions of sub-10 fs in optical. The analytic approaches used are the sine-Gordon expansion (SGEM) and the Riccatti Bernoulli sub-ODE (RBSO) methods. Chirped kink-type, bright envelope and singular solitons are formally derived.
  Article Metrics

Keywords TBE; Sine-Gordon expansion method; Riccatti Bernoulli sub-ODE method; optical soliton; chirped kink-type; bright solitons

Citation: Aliyu Isa Aliyu, Ali S. Alshomrani, Mustafa Inc, Dumitru Baleanu. Optical solitons for Triki-Biswas equation by two analytic approaches. AIMS Mathematics, 2020, 5(2): 1001-1010. doi: 10.3934/math.2020069


  • 1. G. B. Whitham, Linear and Nonlinear Waves, John Whiley, New york, 1974.
  • 2. A. Hesegawa, Y. Kodama, Solitons in Optical Communication, Oxford, Oxford University Press, 1995.
  • 3. H. Triki, A. Biswas, Sub pico-second chirped envelope solitons and conservation laws in monomode optical fibers for a new derivative nonlinear Schrödinger model, Optik, 173 (2018), 235-241.    
  • 4. S. Arshed, Sub-pico second chirped optical pulses with Triki-Biswas equation by exp-expansion method and the first integral method, Optik, 179 (2019), 518-525.    
  • 5. Q. Zhou, M. Ekici, A. Sonmezoglu, Exact chirped singular soliton solutions of Triki-Biswas equation, Optik, 181 (2019), 338-342.    
  • 6. S. T. R. Rizvi, I. Afzal, K. Ali, Chirped optical solitons for Triki-Biswas equation, Mod. Phys. Lett. B, 33 (2019), 1950264.
  • 7. N. A. Kudryashov, First integrals and solutions of the traveling wave reduction for the Triki-Biswas equation, Optik, 185 (2019), 275-281.    
  • 8. E. C. Aslan, M. Inc, Optical soliton solutions of the NLSE with quadratic-cubic-Hamiltonian perturbations and modulation instability analysis, Optik, 196 (2019), 162661.
  • 9. H. Triki, A. Biswas, Perturbation of dispersive shallow water waves, Ocean Eng., 63 (2013), 1-7.    
  • 10. A. Biswas, A. J. M. Jawad, W. N. Manrakhan, et al. Optical solitons and complexitons of the Schrödinger-Hirota equation, Opt. Laser Technol., 44 (2012), 2265-2269.    
  • 11. A. Biswas, C. M. Khalique, Stationary solutions for nonlinear dispersive Schrödinger's equation, Nonlinear Dynamics, 63 (2011), 623-626.
  • 12. Q. Zhou, A. Biswas, Optical solitons in parity-time-symmetric mixed linear and nonlinear lattice with non-Kerr law nonlinearity, Superlattices and Microstructures, 109 (2017), 588-598.    
  • 13. M. Saha, A. K. Sarma, A. Biswas, Dark optical solitons in power law media with time-dependent coefficients, Phys. Lett. A, 373 (2009), 4438-4441.    
  • 14. M. Inc, A. I. Aliyu, A. Yusuf, et al. Soliton solutions and conservation laws for lossy nonlinear transmission line equation, Superlattices and Microstructures, 113 (2018), 319-336.    
  • 15. X. F. Yang, Z. C. Deng, Y. Wei, A Riccati-Bernoulli sub-ODE method for nonlinear partial differential equations and its application, Adv. Differ. Equ-NY, 2015 (2015), 117.
  • 16. E. Yasar, Y. Yıldırım, Y. Emrullah, New optical solitons of space-time conformable fractional perturbed Gerdjikov-Ivanov equation by sine-Gordon equation method, Results Phys., 9 (2018), 1666-1672.    
  • 17. A. Biswas, Y. Yıldırım, E. Yasar, et al. Optical soliton perturbation in parabolic law medium having weak non-local nonlinearity by a couple of strategic integration architectures, Results Phys., 13 (2019), 102334.
  • 18. A. Biswas, Y. Yıldırım, E. Yasar, et al. Optical solitons for Lakshmanan-Porsezian-Daniel model by modified simple equation method, Optik, 160 (2018), 24-32.    
  • 19. A. Biswas, Y. Yıldırım, E. Yasar, et al. Optical solitons with differential group delay for coupled Fokas-Lenells equation using two integration schemes, Optik, 165 (2018), 74-86.    
  • 20. A. Biswas, Y. Yıldırım, E. Yasar, et al. Optical soliton perturbation with quadratic-cubic nonlinearity using a couple of strategic algorithms, Chinese J. Phys., 56 (2018), 1990-1998.    
  • 21. A. M. Wazwaz, L. Kaur, Optical solitons for nonlinear Schrödinger (NLS) equation in normal dispersive regimes, Optik, 184 (2019), 428-435.    
  • 22. A. M. Wazwaz, L. Kaur, Optical solitons and Peregrine solitons for nonlinear Schrödinger equation by variational iteration method, Optik, 179 (2019), 804-809.    
  • 23. L. Kaur, A. M. Wazwaz, Lump, breather and solitary wave solutions to new reduced form of the generalized BKP equation, Int. J. Numer. Method. H., 29 (2019), 569-579.    
  • 24. L. Kaur, A. M. Wazwaz, Bright-dark optical solitons for Schrödinger-Hirota equation with variable coefficients, Optik, 179 (2019), 479-484.    
  • 25. X. Guan, W. Liu, Q. Zhou, et al. Some lump solutions for a generalized (3+1)-dimensional Kadomtsev-Petviashvili equation, Appl. Math. Comput., 366 (2020), 124757.
  • 26. W. Liu, Y. Zhang, A. M. Wazwaz, et al. Analytic study on triple-S, triple-triangle structure interactions for solitons in inhomogeneous multi-mode fiber, Appl. Math. Comput., 366 (2020), 325-331.
  • 27. X. Guan, Q. Zhou, W. Liu, Lump and lump strip solutions to the (3 + 1)-dimensional generalized Kadomtsev-Petviashvili equation, The European Physical Journal Plus, 134 (2019), 371.


This article has been cited by

  • 1. Choonkil Park, Mostafa M.A. Khater, Raghda A.M. Attia, W. Alharbi, Sultan S. Alodhaibi, An explicit plethora of solution for the fractional nonlinear model of the low–pass electrical transmission lines via Atangana–Baleanu derivative operator, Alexandria Engineering Journal, 2020, 10.1016/j.aej.2020.01.044

Reader Comments

your name: *   your email: *  

© 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved